New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

axelsmom
Regular Member


Date Joined Aug 2006
Total Posts : 47
   Posted 9/5/2006 6:23 AM (GMT -7)   
Hi,
When you go off of Prozac, is it common to have that "motion-sickness" and bloated feeling? I felt like that when I first when on it.

LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 9/5/2006 7:51 AM (GMT -7)   
Hi axelsmom,

People may experience some withdrawal side effects when stopping an antidepressant. Did you stop taking the prozac abruptly or did you reduce your dose slowly and then stop?

If these symptoms carry on then please consult your doctor.

Take care
Victoria
 
Co~Moderator: Depression Forum
 
 


axelsmom
Regular Member


Date Joined Aug 2006
Total Posts : 47
   Posted 9/5/2006 2:08 PM (GMT -7)   
My doctor said I didn't need to taper off of Prozac so I didn't. I was at 80 mg/day. I just want to feel normal again and not like a big fat whale!!

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 9/5/2006 4:31 PM (GMT -7)   

Hi axelsmom, I was on Prozac for a very brief period of time.  It made me very angry very fast and I am not an angry person so after a few bouts of this called the doc up and he too pulled me off without tapering.  I don’t recall how much I was on as it was long ago but I too felt that terrible motion sick feeling every time I went to stand up.  It was a good two weeks before it stopped and he promptly switched me to another med on top of that so it was most distressing.

I would say that depending on how long you have been on it and dosage it could take anywhere from 2-4 weeks to leave your body and system.  You figure that it takes about that long to reach its therapeutic level in your body it is going to take that long exiting.  Sucks doesn’t it?  Be sure to drink lots of water there are people who swear it helps things along.  I hope things get better for you real soon...Take care


Elisha

Co~Mod: Depression

Moderator: Heart & Cardiovascular Disease

http://www.healingwell.com/donate


kerrylyn62
New Member


Date Joined Aug 2006
Total Posts : 17
   Posted 9/5/2006 7:20 PM (GMT -7)   
I just recently read an article about this on msnbc.com, and it said that Prozac was one of the harder ones to go off. I have been on and off of Zoloft for about 8 years, and every time I have gone off, the side effects have gotten worse. It's like there's a split second spliced out of every few moments, sort of like dizziness but with a disorienting quality too. I sympathize. I've never had the bloated feeling, but I'm sure each one is different.
Are you starting a new drug or off anti-depressants completely? If you're starting a new drug, which one are you going on?
Kerry

axelsmom
Regular Member


Date Joined Aug 2006
Total Posts : 47
   Posted 9/6/2006 5:36 AM (GMT -7)   
I weighed myself again...125...up 10 pounds. None, and I mean none, of my pants fit. I am so upset. I work out twice a day. I was hoping that once I stopped the Prozac the weight would go away but no luck yet. Is that because it's long acting stuff? I am so frustrated and upset about this. I feel so fat.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:30 AM (GMT -7)
There are a total of 2,732,558 posts in 301,031 threads.
View Active Threads


Who's Online
This forum has 151190 registered members. Please welcome our newest member, nakertar.
278 Guest(s), 13 Registered Member(s) are currently online.  Details
Georgia Hunter, George_, sheepguy, Psilociraptor, Bololidat, Michael_T, Almost a 10, Girlie, Huddie, ChickNorris, Mustard Seed, kodaska, trumpet123


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer